MathSciNet Relay Station
MathSciNet bibliographic data
MR1160778 (93a:90001) 90-01 (01A75 90Axx 90Dxx)
Karlin, Samuel Mathematical methods and theory in games, programming, and economics. Vol. I: Matrix games, programming, and mathematical economics. Vol. II: The theory of infinite games. Reprint of the 1959 original. Dover Publications, Inc., New York, 1992. Vol. I: x+433 pp.; Vol. II: x+386 pp. ISBN: 0-486-67020-1
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement